Unsteady flows of media with “hard” disintegration of the structure
Doklady Akademii Nauk, Tome 301 (1988) no. 4, pp. 802-805
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_301_4_a6,
author = {O. R. Dornyak and Z. P. Shul'man and B. M. Khusid and \`E. A. Zaltsgendler},
title = {Unsteady flows of media with {\textquotedblleft}hard{\textquotedblright} disintegration of the structure},
journal = {Doklady Akademii Nauk},
pages = {802--805},
year = {1988},
volume = {301},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_301_4_a6/}
}
TY - JOUR AU - O. R. Dornyak AU - Z. P. Shul'man AU - B. M. Khusid AU - È. A. Zaltsgendler TI - Unsteady flows of media with “hard” disintegration of the structure JO - Doklady Akademii Nauk PY - 1988 SP - 802 EP - 805 VL - 301 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1988_301_4_a6/ LA - ru ID - DAN_1988_301_4_a6 ER -
O. R. Dornyak; Z. P. Shul'man; B. M. Khusid; È. A. Zaltsgendler. Unsteady flows of media with “hard” disintegration of the structure. Doklady Akademii Nauk, Tome 301 (1988) no. 4, pp. 802-805. http://geodesic.mathdoc.fr/item/DAN_1988_301_4_a6/